Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Diophantine Methods, Lattices, and Arithmetic Theory of Quadratic Forms

About this Title

Wai Kiu Chan, Wesleyan University, Middletown, CT, Lenny Fukshansky, Claremont McKenna College, Claremont, CA, Rainer Schulze-Pillot, Universität des Saarlandes, Saarbrucken, Germany and Jeffrey D. Vaaler, University of Texas at Austin, Austin, TX, Editors

Publication: Contemporary Mathematics
Publication Year 2013: Volume 587
ISBNs: 978-0-8218-8318-1 (print); 978-0-8218-9503-0 (online)

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF